Announcement
Starting on July 4, 2018 the Indonesian Publication Index (IPI) has been acquired by the Ministry of Research Technology and Higher Education (RISTEKDIKTI) called GARUDA Garba Rujukan Digital (http://garuda.ristekdikti.go.id)
For further information email to portalgaruda@gmail.com

Thank you
Logo IPI  
Journal > POSITRON > The Mass Calculation of Solitary Wave Solution of the One-Dimensional Burgers Equation

 

Full Text PDF (343 kb)
POSITRON
Vol 2, No 1 (2012)
The Mass Calculation of Solitary Wave Solution of the One-Dimensional Burgers Equation
Prayitno, Teguh B ( Physics Department, Universitas Negeri Jakarta)
Article Info   ABSTRACT
Published date:
26 Mar 2013
 
We have calculated the mass of the solitary wave solution of the one-dimensional Burgers equation by integrating the Hamiltonian density of its equation based on the formulation of the classical field theory. To use this method, we first construct the Lagrangian density in order to obtain the Hamiltonian density by initially introducing the ansatz function of the appropriate field. In this paper, we have obtained that the mass of the solitary of the one-dimensional of Burgers equation is literally divergent.   Keywords: Solitary wave, Burgers equation
Copyrights © 2013